BIROn - Birkbeck Institutional Research Online

    On excess in finite Coxeter groups

    Hart, Sarah and Rowley, P.J. (2015) On excess in finite Coxeter groups. Journal of Pure and Applied Algebra 219 (5), pp. 1657-1669. ISSN 0022-4049.

    10199.pdf - Author's Accepted Manuscript

    Download (321kB) | Preview


    For a finite Coxeter group W and w an element of W the excess of w is defined to be View the MathML sourcee(w)=min{ℓ(x)+ℓ(y)−ℓ(w)|w=xy,x2=y2=1} where ℓ is the length function on W . Here we investigate the behaviour of e(w)e(w), and a related concept reflection excess, when restricted to standard parabolic subgroups of W. Also the set of involutions inverting w is studied.


    Item Type: Article
    School: Birkbeck Faculties and Schools > Faculty of Science > School of Computing and Mathematical Sciences
    Depositing User: Administrator
    Date Deposited: 21 Jul 2014 10:34
    Last Modified: 09 Aug 2023 12:35


    Activity Overview
    6 month trend
    6 month trend

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item